MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NDL27GA1/2IN; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NDL27GA1/2IN; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 300255
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter phone #: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that prior to use the needle shield was discovered to be broken and needle was exposed thus affecting sterility with a bd hypoint¿ ndl27ga1/2in.The following information was provided by the initial reporter: defect found, its needle container was broken before use.
 
Additional Manufacturer Narrative
H.6.Investigation summary: from the returned photo the hypoint shield was observed to be broken.Dhr reviewed for affected batch number and do not observe abnormalities.Based on returned photo the hypoint shield was broken before use as explained in the verbatim.Based on process fmea, there is a leakage test station to test for leakage of shield.The broken shield from the returned photo would have rejected at this station.Hence, the defect may be produced out of manufacturing facility.The root cause could not be established as the defect maybe produced out of manufacturing facility.
 
Event or Problem Description

Brand Name
BD HYPOINT¿ NDL27GA1/2IN
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key9774248
Report Number8041187-2020-00112
Device Sequence Number10902872
Product Code FMI
UDI-Device Identifier00382903002559
UDI-Public00382903002559
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2023
Device Catalogue Number300255
Device Lot Number8136202
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;